| Catalog Number |
1400300-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the distal right coronary artery with mild calcification, moderate tortuosity and 90% stenosis.The 3.0x15 mm nc trek neo balloon dilatation catheter was advanced without resistance and inflated to 6 atmospheres for pre-dilatation; however, the balloon ruptured after 5 seconds.Therefore, rotablation was performed and a new same 3.0x12 mm nc trek bdc was used to complete the procedure without issue.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.